|Published (Last):||17 January 2004|
|PDF File Size:||9.26 Mb|
|ePub File Size:||9.56 Mb|
|Price:||Free* [*Free Regsitration Required]|
Previous studies have generally evaluated the issue for approximately 3 months, even though the SSRI-mediated inhibition of platelet serotonin concentrations occurs within 7—14 days. The authors explored the risk of upper gastrointestinal bleeding after short-term SSRI exposure by a case-crossover design.
Rates of antidepressant use were compared for case and control periods with time windows of 7, 14, and 28 days. The adjusted self-matched odds ratios from a conditional logistic regression model were used to determine the association between SSRI use and upper gastrointestinal bleeding. The adjusted odds ratio for the risk of upper gastrointestinal bleeding after SSRI exposure was 1. SSRIs with high and intermediate, but not low, affinity for serotonin transporter were associated with upper gastrointestinal bleeding.
An elevated risk of upper gastrointestinal bleeding after SSRI exposure was seen in male but not female patients. Gender differences may exist in the relationship between SSRI use and upper gastrointestinal bleeding. Physicians should carefully monitor signs of upper gastrointestinal bleeding even after short-term exposure to SSRIs, as is done with nonsteroidal anti-inflammatory drugs and aspirin.
View all posts by tp-admin. İnternet sitesi. This site uses Akismet to reduce spam. Learn how your comment data is processed. Posted on 27 Ocak by tp-admin. Published by tp-admin. Next 2.
SSRI’ların Kısa Süreli Kullanımı Üst GİS Kanama Riskini Artırıyor